Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

258 Publications


2018 | Conference Paper | LibreCat-ID: 7766
J. Schumacher, “Semiotische Analyse von Sinnkonstruktionsprozessen bei einem innermathematischen Zugang zum Erlernen negativer Zahlen,” in Beiträge zum Mathematikunterricht 2018, 2018.
LibreCat | Download (ext.)
 

2018 | Book Chapter | LibreCat-ID: 8574
M. Liebendörfer, C. Kuklinski, and R. Hochmuth, “Auswirkungen von innovativen Vorlesungen für Lehramtsstudierende in der Studieneingangsphase,” in Beiträge zum Mathematikunterricht 2018, F. Didaktik der Mathematik der Universität Paderborn, Ed. Münster: WTM-Verlag, 2018, pp. 1175–1178.
LibreCat
 

2018 | Conference Paper | LibreCat-ID: 8757
D. Beermann, M. Dellnitz, S. Peitz, and S. Volkwein, “POD-based multiobjective optimal control of PDEs with non-smooth objectives,” in PAMM, 2018, pp. 51–54.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 10142
E. Steffen, “Approximating Vizing’s independence number conjecture,” Australasian Journal of Combinatorics, vol. 71, no. 1, pp. 153–160, 2018.
LibreCat
 

2018 | Report | LibreCat-ID: 16967
R. Hochmuth et al., Wirkung und Gelingensbedingungen von Unterstützungsmaßnahmen für mathmatikbezogenes Lernen in der Studieneingangsphase : Schlussbericht: Teilprojekt A der Leibniz Universität Hannover, Teilprojekte B und C der Universität Paderborn: Berichtszeitraum: 01.03.2015-31.08.2018. Hannover, 2018.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 16715
A. Bittracher, P. Koltai, S. Klus, R. Banisch, M. Dellnitz, and C. Schütte, “Transition Manifolds of Complex Metastable Systems,” Journal of Nonlinear Science, vol. 28, pp. 471–512, 2018.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 19935
R. I. McLachlan and C. Offen, “Bifurcation of solutions to Hamiltonian boundary value problems,” Nonlinearity, pp. 2895–2927, 2018.
LibreCat | DOI | Download (ext.)
 

2018 | Preprint | LibreCat-ID: 16292
S. Peitz, “Controlling nonlinear PDEs using low-dimensional bilinear approximations  obtained from data,” arXiv:1801.06419. 2018.
LibreCat | Download (ext.)
 

2018 | Conference Paper | LibreCat-ID: 8575
C. Kuklinski et al., “Evaluating Innovative Measures in University Mathematics – The Case of Affective Outcomes in a Lecture focused on Problem-Solving,” in Proceedings of the Second Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2018, 5-7 April 2018), 2018, pp. 527–536.
LibreCat | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 10129
M. A. Fiol, G. Mazzuoccolo, and E. Steffen, “Measures of Edge-Uncolorability of Cubic Graphs,” The Electronic Journal of Combinatorics, vol. 25, no. 4, 2018.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed